# SDR 135818022608

- Difficulty date: February 25, 2008
- Submitted: March 2, 2008
- Operation: Air carrier
- Aircraft: N818AN
- Make and model: Cessna 402C
- Aircraft serial: 402C0501
- Aircraft time: 24,980 hours
- System (JASC): 2300 · Communications System
- Part: Radio
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

THIS IS A PRELIMINARY REPORT WITH A FINAL REPORT TO FOLLOW.  ON APPROACH TO MVY, AIRCRAFT WAS UNABLE TO TRANSMIT ON EITHER COMM 1 OR COMM 2 RADIO WITH PILOTS PTT OR MICROPHONE, ACCOMPANIED BY A SMALL WISP OF SMOKE.  THE PILOT PERFORMED THE APPROPRIATE BOX MEMORY ITEMS AND NO MORE SMOKE WAS SEEN.  THE PILOT THEN RESTORED POWER FOR GEAR AND FLAPS WITH NO ADDITIONAL SMOKE DETECTED.  PILOT CONTACTED TOWER USING CELL PHONE AND WAS ABLE TO LAND WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO MVY AND INSPECTED AIRCRAFT.  AIRCRAFT WAS FLOWN ON A SPECIAL FLIGHT PERMIT TO MAINTENANCE BASE AT HYA.  THE SFP WAS PERFORMED IN VFR CONDITIONS USING HAND HELD COMM RADIOS.  MAINTENANCE CURRENTLY STILL TROUBLESHOOTING THE DISCREPANCY.
